Title: The lattice size of a lattice polygon
Authors: Castryck, Wouter * # ×
Cools, Filip * #
Issue Date: 2015
Publisher: Elsevier
Series Title: Journal of Combinatorial Theory, Series A vol:136 issue:1 pages:64-95
ISSN: 0097-3165
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
article-2615.pdf Published 305KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science